MAUDE Adverse Event Report: Edwards Lifesciences IRV CLEARSIGHT MODULE; Computer, Diagnostic, Programmable

Edwards Lifesciences IRV CLEARSIGHT MODULE; Computer, Diagnostic, Programmable
Model Number HEMCSM10
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the clearsight module the user kept getting inaccurate readings.
 
Additional Manufacturer Narrative
Additional fda product codes include: dqe- catheter, oximeter, fiber-optic.Qaq- adjunctive predictive cardiovascular indicator.Mud- oximeter, tissue saturation.Dsb- plethysmograph, impedance.Qms- adjunctive open loop fluid therapy recommender.Fll- thermometer, electronic, clinical.Dxn- system, measurement, blood-pressure, non-invasive.Olw- index-generating electroencephalograph software.The device is not expected to return.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.An engineering evaluation will be initiated to assess for any manufacturing related processes which could be correlated to the reported lot number.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
CLEARSIGHT MODULE
Common Device Name
Computer, Diagnostic, Programmable
Manufacturer (Section D)
Edwards Lifesciences IRV
1 edwards way
irvine CA 92614
Manufacturer (Section G)
BD APM
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
+1(949)201-7706
MDR Report Key50774306
Report Number2015691-2026-18566
Device Sequence Number16056466
Product Code DQK
UDI-Device Identifier00690103202762
UDI-Public00690103202762
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEMCSM10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/15/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown